MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH CMF; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, SMALL

MATERIALISE NV TRUMATCH CMF; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, SMALL
Model Number SD980.107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Event or Problem Description
Surgery went fine.Malocclusion and scans showed that mandible plate broke on both sides.According to the surgeon root cause is that patient is grinding at night and stressed the plate.Revision surgery planned for (b)(6) 2025.
 
Additional Manufacturer Narrative
The investigation concluded that the devices did not malfunction and there was no deterioration in the characteristics of the performance, and as such the devices met specifications.The exact reason for reported issue could not be established.
 
Event or Problem Description
Surgery went fine.Malocclusion and scans showed that mandible plate broke on both sides.According to the surgeon root cause is that patient is grinding at night and stressed the plate.Revision surgery is planned.

Brand Name
TRUMATCH CMF
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, SMALL
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key21918593
Report Number3003998208-2025-00002
Device Sequence Number8720159
Product Code JEY
UDI-Device Identifier05420060381072
UDI-Public05420060381072
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.107
Device Catalogue NumberSD980.107
Device Lot NumberMU25FICHIQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale